# SDR TAMF20070014S

- Difficulty date: August 7, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767-200
- Aircraft serial: 23704
- Aircraft time: 73,497 hours, 26,560 cycles
- Engine: Ge CF680C2B2
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: 015T05638
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WAS FOUND NR 2 NACELLE STRUT NR 446CL ACCESS PANEL DELAMINATED AND CRACKED.  ACCESS PANEL WAS FABRICATED AND INSTALLED IAW MFG SERVICE REQUEST 1-50853397 AND DRAWING 015T0563-8.
